MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 20MM; SCREW, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 20MM; SCREW, FIXATION, BONE
Model Number LO-PRO SCRW,TI,3.5MMX 20MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8935-20 low profile screw head broke while attempting to do the final turn after inserting it into an ar-9943t-06 locking third tubular plate.The head of the screw was retrieved; however, the body was able to hold the reduction of the fraction and was left in the patient.No additional screws needed to be used.This was discovered during an ankle fracture procedure on (b)(6) 2021.

Brand Name
LO-PRO SCRW,TI,3.5MMX 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15870789
Report Number1220246-2022-05815
Device Sequence Number20508202
Product Code HWC
UDI-Device Identifier00888867050464
UDI-Public00888867050464
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.5MMX 20MM
Device Catalogue NumberAR-8935-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown